# SDR NACA20010006

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 26,557 hours
- Engine: Pwa R2800CB3
- Engine time: 1,360 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Shorted
- Location: Nr 8 Cylinder
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FEATHERED THE NR 3 ENGINE DUE TO BACKFIRING, DOUBLE SHORTED SECONDARY, NR 8 CYLINDER.  REPLACED BOTH SPARK PLUGS.
